A remark on the length of Jordan curve

Jan Mařík

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 1, page 91-96
  • ISSN: 0528-2195

How to cite


Mařík, Jan. "Poznámka o délce Jordanovy křivky." Časopis pro pěstování matematiky 083.1 (1958): 91-96. <http://eudml.org/doc/19013>.

author = {Mařík, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration, measure theory},
language = {cze},
number = {1},
pages = {91-96},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka o délce Jordanovy křivky},
url = {http://eudml.org/doc/19013},
volume = {083},
year = {1958},

AU - Mařík, Jan
TI - Poznámka o délce Jordanovy křivky
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 1
SP - 91
EP - 96
LA - cze
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/19013
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.